Alert archive / Ohio / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 243, NWS Cleveland, OH

August 7, 2008Trumbull County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Aug 7, 2008, 6:38 PM EDT for Trumbull County, Ohio. It was in force for 67 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2008, 6:38 PM EDT (22:38 UTC)
Expired
Aug 7, 2008, 7:45 PM EDT
In force
67 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

County Trumbull County, OH

The radar

The Cleveland radar (KCLE), 95 km from the middle of the area, began a volume at 22:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 6:57 PM EDTHAIL 1Cortland, OH
Aug 7, 6:58 PM EDTHAIL 0.88Cortland, OH
Aug 7, 7:05 PM EDTHAIL 1Bristolville, OH
Aug 7, 7:17 PM EDTHAIL 0.75Vienna, OH
Aug 7, 7:27 PM EDTHAIL 0.88Hubbard, OH
Aug 7, 7:31 PM EDTHAIL 0.75Hubbard, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 10.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2008-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2008-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
329 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1133 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 072238
SVRCLE
OHC155-072345-
/O.NEW.KCLE.SV.W.0243.080807T2238Z-080807T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
638 PM EDT THU AUG 7 2008

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TRUMBULL COUNTY IN NORTHEAST OHIO...

* UNTIL 745 PM EDT

* AT 636 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR NORTH BLOOMFIELD...OR ABOUT 17 MILES NORTH
  OF WARREN...AND MOVING SOUTHEAST AT 24 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BRISTOLVILLE...CORTLAND...LORDSTOWN...NILES AND HUBBARD

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4113 8053 4113 8085 4150 8100 4150 8097
      4149 8071 4130 8052
TIME...MOT...LOC 2239Z 314DEG 21KT 4146 8085

$$

LOMBARDY
3 follow-up statements
000 
WWUS51 KCLE 072304
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
704 PM EDT THU AUG 7 2008

OHC155-072345-
/O.CON.KCLE.SV.W.0243.000000T0000Z-080807T2345Z/
TRUMBULL OH-
704 PM EDT THU AUG 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR TRUMBULL COUNTY...

AT 701 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR CORTLAND...MOVING SOUTHEAST AT 37 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BOLINDALE...LORDSTOWN...VIENNA...NILES...YANKEE LAKE...MCDONALD...
MINERAL RIDGE...BROOKFIELD CENTER...CHURCHILL...GIRARD...WEST HILL
AND HUBBARD

NICKEL SIZE HAIL HAS BEEN REPORTED IN CORTLAND WITH THIS STORM. IF 
YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT 
LIFE AND PROPERTY.

LAT...LON 4113 8053 4113 8085 4150 8100 4150 8097
      4149 8071 4130 8052
TIME...MOT...LOC 2304Z 325DEG 32KT 4130 8067

$$

WILLARD
000 
WWUS51 KCLE 072323
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
723 PM EDT THU AUG 7 2008

OHC155-072345-
/O.CON.KCLE.SV.W.0243.000000T0000Z-080807T2345Z/
TRUMBULL OH-
723 PM EDT THU AUG 7 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR TRUMBULL COUNTY...

AT 720 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED 8 MILES NORTHEAST OF YOUNGSTOWN...MOVING 
SOUTHEAST AT 34 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HUBBARD

HAIL UP TO THREE QUARTERS OF AN INCH IN DIAMETER HAS BEEN REPORTED 
IN VIENNA WITH THIS STORM. IF YOU ARE IN THE PATH OF THE 
STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 4113 8053 4113 8085 4150 8100 4150 8097
      4149 8071 4130 8052
TIME...MOT...LOC 2323Z 323DEG 30KT 4119 8055

$$

WILLARD
000 
WWUS51 KCLE 072338
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
738 PM EDT THU AUG 7 2008

OHC155-072348-
/O.EXP.KCLE.SV.W.0243.000000T0000Z-080807T2345Z/
TRUMBULL OH-
738 PM EDT THU AUG 7 2008

...THE SEVERE THUNDERSTORM WARNING FOR TRUMBULL COUNTY EXPIRES AT 745
PM EDT...

THE THUNDERSTORM THAT PROMPETED THE WARNING HAS MOVED INTO 
PENNSYLVANIA.

LAT...LON 4113 8053 4113 8085 4150 8100 4150 8097
      4149 8071 4130 8052
TIME...MOT...LOC 2338Z 323DEG 30KT 4109 8045

$$

WILLARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:52 PM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Aug 7, 3:52 PM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
352 PM EDT THU AUG 7 2008

.SYNOPSIS...
HIGH PRESSURE OVER THE NORTHERN PLAINS WILL BUILD SLOWLY SOUTHEAST
THROUGH THE WEEKEND. LOW PRESSURE HOWEVER OVER THE EASTERN GREAT
LAKES AND NEW ENGLAND WILL BE IN GREATER CONTROL OF OUR WEATHER.
THE HIGH WILL EVENTUALLY REACH THE AREA MONDAY INTO TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
NEXT TROUGH ABOUT READY TO COME THROUGH THE AREA FOR LATE THIS
AFTERNOON INTO THE EVENING. MOST NUMEROUS SHOWERS/THUNDERSHOWERS WILL
BE EARLIER RATHER THAN LATER WITH THE AID OF HEATING/AFTERNOON
INSTABILITY. EXPECT A LULL DURING THE OVERNIGHT PERIOD AFTER THIS
TROUGH PASSAGE...BUT WITH LAKE INDUCED INSTABILITY AND COLDER AIR
CONTINUING TO PRESS INTO THE AREA EXPECT SHOWERS/THUNDERSTORMS TO
DEVELOP ACROSS THE LAKE AGAIN TOWARD MORNING PUSHING INTO
NORTHEAST OHIO/NW PA DURING THE MORNING HOURS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SATURDAY NIGHT/...
WHILE FRIDAY MAY START OUT SHOWERY...LATEST MODEL RUNS INDICATE
THAT THE MAJORITY OF THE AREA WILL SEE A LULL IN ACTIVITY FROM
FRIDAY INTO SATURDAY. ONE MAJOR LOBE MOVES THROUGH TONIGHT WITH
THE NEXT FOR SATURDAY EVENING. SO HAVE SCALED BACK POPS ACROSS THE
CENTRAL AND WEST DURING THIS PERIOD PICKING THEM BACK UP WITH THE
TROUGH PASSAGE SATURDAY EVENING/NIGHT. EXCEPTION MAY BE FAR
EASTERN LAKE EFFECT AREAS WHERE CYCLONIC FLOW WILL NOT QUIT. WITH
THIS NEXT LOBE BEING ADVERTISED ON BOTH GFS AND ECMWF FOR SATURDAY
NIGHT...TEMPS WILL CONTINUE TO BE SUPPRESSED/BELOW NORMAL THROUGH
THE WEEKEND.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
THE ECMWF AND THE GFS ARE RATHER DIVERGENT IN THEIR FORECAST NEXT
WEEK OVER THE EASTERN STATES THE GFS DEVELOPS OR KEEPS A RATHER DEEP
UPPER LOW OVER THE EASTERN GREAT LAKES WHILE THE ECMWF HAS THE
TROUGH FARTHER EAST ALONG THE COAST WITH RIDGING OVER THE LAKES.
WILL USE THE EURO SOLUTION OR LEAN IN THAT DIRECTION. GENERALLY DRY
TO SLIGHT CHANCE POPS EXPECTED WITH BELOW NORMAL TEMPERATURES
CONTINUING.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
MIDDAY HEATING AND GRADUAL COOLING ALOFT HAS INCREASED INSTABILITY
ACROSS THE REGION AND SHOWERS AND THUNDERSTORMS ARE INCREASING IN
COVERAGE OVER LOWER MI AND LAKE ERIE. EXPECT THIS ACTIVITY TO
INCREASE STILL FURTHER THIS AFTERNOON AND PERSIST INTO TNGT AS
COOLING ALOFT CONTINUES WITH STILL VERY WARM LAKE ERIE ACTING AS A
STATIC SOURCE OF INSTABILITY. WILL INCLUDE VCTS IN THE TAFS TO
REFLECT STORMS NEARBY. TIMING OF INDIVIDUAL STORMS IS DIFFICULT.
ACTIVITY SHOULD END SHORTLY AFTER SUNSET FROM TOL TO MFD BUT
PERSIST IN THE USUAL LAKE EFFECT AREAS FROM CLE TO YNG AND FARTHER
NE TOWARD ERI.

OUTLOOK...LAKE EFFECT CLOUDS AND SCATTERED SHOWERS/TSRA AT TIMES WILL
CONTINUE THROUGH MONDAY...AS A STRONG UPPER LEVEL LOW PRESSURE
SYSTEM REMAINS NEAR THE AREA. MVFR CONDITIONS ARE EXPECTED WITH THE
SHOWERS AND THUNDERSTORMS. VFR CONDITIONS SHOULD PREVAIL FOR
TUESDAY AS A WEAK SHORT WAVE RIDGE MOVES OVER THE REGION.

&&

.MARINE...
A SERIES OF WEAK TROUGHS WILL CONTINUE TO MOVE ACROSS LAKE ERIE
THROUGH THE END OF THE WEEK. THE BIG STORY THOUGH WILL BE THE
CONTINUED CHANCE OF WATERSPOUTS AND CHOPPY CONDITIONS ON THE LAKE.
UPPER LOW JUST EAST OF THE LAKE AND 850MB TEMPS DROPPING INTO THE
UPPER SINGLE DIGITS WILL PROVIDE MORE THAN ENOUGH INSTABILITY TO
SUPPORT A WATERSPOUT CHANCE THROUGH SATURDAY. LIKEWISE...SHOULD BE
UNSTABLE ENOUGH TO MIX DOWN SCA TYPE WINDS FROM THIS EVENING ONWARD.
WILL KEEP MENTION OF WATERSPOUTS IN THE FORECAST AND START THE SMALL
CRAFT ADVISORY AT 10PM TONIGHT AND RUN IT THROUGH FRIDAY NIGHT.
WINDS AND WAVES SO FAR ARE BELOW CRITERIA BUT WITH THE PASSAGE OF
ANOTHER STRONGER TROUGH TONIGHT...THINK THAT SHOULD BE ENOUGH TO
YIELD 3-5 OR 4-6 FT WAVES BY DAYBREAK.

CYCLONIC FLOW WILL RELAX A BIT SATURDAY AFTERNOON BUT ANOTHER TROUGH
WILL CROSS THE LAKE ON SUNDAY. HARD TO SAY IF WINDS WILL GET BACK TO
SCA CRITERIA SUNDAY BUT FOR NOW I THINK THERE WILL BE A BIT OF A
BREAK SATURDAY AFTERNOON BEFORE WINDS PICK BACK UP EARLY SUNDAY
MORNING. HIGH PRESSURE WILL BUILD OVER THE LAKE BEHIND THE TROUGH BY
MONDAY AND REMAIN IN PLACE THROUGH EARLY NEXT WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 AM EDT
     SATURDAY FOR LEZ142>149.

&&

SYNOPSIS...OUDEMAN
NEAR TERM...OUDEMAN
SHORT TERM...OUDEMAN
LONG TERM...REL
AVIATION...REL
MARINE...LEINS
Hazardous weather outlook, Aug 7, 9:23 AM EDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CLEVELAND OH
923 AM EDT THU AUG 7 2008

OHZ003-007>012-089-PAZ001-081100-
LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-
ASHTABULA LAKESHORE-NORTHERN ERIE-
923 AM EDT THU AUG 7 2008

...MODERATE RISK OF RIP CURRENTS UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ006-013-014-017>023-027>033-036>038-047-PAZ002-003-081100-
WOOD-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MAHONING-MARION-MORROW-HOLMES-KNOX-SOUTHERN ERIE-CRAWFORD PA-
923 AM EDT THU AUG 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-081100-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
923 AM EDT THU AUG 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

UNSEASONABLY COOL WEATHER IS EXPECTED ACROSS THE REGION FRIDAY
AND SATURDAY. AS THIS COOL AIR MOVES OVER THE WARMER WATERS OF
LAKE ERIE...CONDITIONS WILL BE FAVORABLE FOR WATERSPOUTS TO
DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 7, 5:35 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
535 PM EDT THU AUG 7 2008

OHZ011>014-089-072345-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-ASHTABULA LAKESHORE-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...ASHTABULA
535 PM EDT THU AUG 7 2008

...STRONG THUNDERSTORMS MOVING SOUTH TOWARD THE AREA...

A LINE OF STRONG THUNDERSTORMS WILL MOVE SOUTH TOWARD THE REGION
FROM LAKE ERIE. THE STRONGEST THUNDERSTORM WILL MOVE INLAND IN
LAKE COUNTY FROM MENTOR TO PERRY. THE EDGES OF THE LINE WILL ALSO
AFFECT EXTREME EASTERN CUYAHOGA COUNTY AND WESTERN ASHTABULA COUNTY.
THE THUNDERSTORMS WILL THEN MOVE INLAND INTO GEAUGA AND THE
WESTERN HALF OF ASHTABULA COUNTY.

THE THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS TO
NEAR 50 MPH AND HAIL AS THEY MOVE INLAND. AS ALWAYS...DANGEROUS
CLOUD TO GROUND LIGHTNING CAN BE EXPECTED WITH THE THUNDERSTORMS.

BE SURE TO MOVE INDOORS UNTIL THE STORMS PASS TO PROTECT YOURSELF
FROM THE DANGERS OF THUNDERSTORMS.

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 11:42 AM EDTSpecial Marine WarningCLE42 min
Aug 7, 2:32 PM EDTSpecial Marine WarningCLE88 min
Aug 7, 3:12 PM EDTSpecial Marine WarningCLE93 min
Aug 7, 3:45 PM EDTSmall Craft AdvisoryCLE36 hr
Aug 7, 4:43 PM EDTSpecial Marine WarningCLE2 hr
Aug 7, 5:50 PM EDTSevere Thunderstorm WarningCLELake28 min
Aug 7, 6:03 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga42 min
Aug 7, 6:50 PM EDTSpecial Marine WarningCLE115 min
Aug 7, 6:56 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow50 min
Aug 7, 7:13 PM EDTSpecial Marine WarningCLE92 min
Aug 7, 7:39 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Wood54 min
Aug 7, 7:44 PM EDTSevere Thunderstorm WarningCLECuyahoga, Lorain61 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.